# SDR CA100713009

- Difficulty date: June 30, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 44,075 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Part number: 9300343
- Condition: Worn
- Location: Voice Recorder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHOCK MOUNTS FOR CVR COMPLETELY WORN AWAY.  COMPLETE METAL TO METAL CONTACT IS OCCURRING, POSSIBLY DAMAGING THE CVR OVER TIME.  SHOCK MOUNTS REPLACED.
